Details for Kukuev, E.I. and I.I. Konovalenko, 1988
Citation Kukuev, E.I. and I.I. Konovalenko, 1988. Two new species of sharks of the genus Scymnodalatias (Dalatiidae) from the North Pacific and Southeastern Pacific Oceans. J. Ichthyol. 28(1):122-126.
Paper URL
Ref. No. 10905
Language English
Usage used in part
Find this reference in Google Scholar | Scirus | Species used from this reference
(e.g. cnidaria)

Comments & Corrections

Back to Search
cfm script by eagbayani, 12/10/04 ,  php script by rolavides, 09/05/08 ,  last modified by vagbay 06/22/22